MAUDE Adverse Event Report: LAKE REGION MEDICAL CRUISER-18, MED, 300-018

LAKE REGION MEDICAL CRUISER-18, MED, 300-018
Model Number 357261
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the physician deliver the guidewire to pass the lesion, but the tip of the guidewire was broken and stuck in the lesion, since the vessel had already blocked, the physician did not try to archive the broken tip, the patient was stable.
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.

Brand Name
CRUISER-18, MED, 300-018
Common Device Name
CRUISER-18, MED, 300-018
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91CK 22
EI  H91CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91CK 22
EI   H91CK22
Manufacturer Contact
krishna priya
parkmore west business park
galway 
MDR Report Key17682505
Report Number3006010712-2023-00045
Device Sequence Number19472566
Product Code DQX
UDI-Device Identifier07640130442726
UDI-Public07640130442726
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K102211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number357261
Device Catalogue Number357261
Device Lot Number7337615
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2023
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown